If you need an accessible version of this item please contact JSTOR User Support

Linear Convergence and the Bisection Algorithm

Edwin H. Kaufman, Jr. and Terry D. Lenker
The American Mathematical Monthly
Vol. 93, No. 1 (Jan., 1986), pp. 48-51
DOI: 10.2307/2322546
Stable URL: http://www.jstor.org/stable/2322546
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Linear Convergence and the Bisection Algorithm
Preview not available

Page Thumbnails

  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51